# SDR CALA2025042804268

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 25,603 hours, 3,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE DAMAGE FOUND AT APROX. BTW STA 609+216, APROX. BTW S-35R & S-34R.SEE PIC ACCOMPLISHED DVI PER STEP 6. A) PER A.V.O. 14441, REV A.  FOUND THREE FASTENER HOLES AT STA 609+216 BY S-34-R TO HAVE FRAYED COMPOSITE MATERIAL AT THE COUNTERSINK AREA OF REMOVED FASTENER. SEE ATTACHED PICTURE. ACP. GUIDED A-SCAN INSPECTION IAW AVO14441 REV. A STEP 6 B 5 C) & 787NTM PART 4 51-00-06.  FOUND THINNEST MATERIAL DISCONTINUITY AT 0.015", ADJACENT TO FASTENER AT GRID POINT I-8 AND M-8 ON THE ATTACHED DAMAGE EVALUATION IMAGE ADDED DAMAGE EVALUATION IMAGE ADDED EVALUATION IMAGE  INSPECTED IML AROUND DAMAGED FASTENERS, NO OTHER DAMAGE NOTED. CLEANED, REMOVED FINISH AT DAMAGE AREA, REMOVED DAMAGED FASTENERS AND ANY VISIBLE DAMAGE TO PLIES AT FASTENER LOCATION REF. AVO14441 REV. A STEPS A. 3. THROUGH A. 6. REMOVED ADDITIONAL DAMAGE (IDENTIFIED BY INSTRUMENTED NDT METHODS) AND ACCOMPLISHED TAP TEST REF. AVO 14441 REV. B STEP A. 6., NO OTHER DAMAGE OR DELAM NOTED. ACP UPDATED REMAP, A-SCAN IAW AVO14441 REV. B STEP 6 E) 4 II), & III) & 787 NTM PART 4 51-00-06.  ACCOMPLISHED A-SCAN OF AREA FOR THICKNESS AND TO PROVIDE GRID PER AVO 14505 PAGE 3 ITEM B 2,3,4. 787 NDT MM PART 4 51-00-06. PICS ATTACHED ACP C-SCAN FROM OML AT BS 609+216 OF DAMAGED AREA.  IDENTIFIED CLEAN (NO DEFECT)BOUNDRY OUTSIDE OF AREA OF DISCONTINUITYVERFIED ALL REPAIR STEPS OF AVO14505 REV C.
